MAUDE Adverse Event Report: JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP; JMS WINGEATER A.V.FISTULA NEEDLE SET

JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP; JMS WINGEATER A.V.FISTULA NEEDLE SET
Model Number 820-5002-33
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Exsanguination (1841); Dizziness (2194); Hypovolemia (2243)
Date of Event 10/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2010016.Jmss (manufacturer) is submitting the report on behalf of jmsna (importer).Our manufacturing process was within control and no abnormality was found on the given product lot.The product lot met all the qa outgoing inspection criteria prior releasing to the market.Based on the results of reserved samples evaluation and dhr analysis, there was no abnormality found on complaint lot.Investigation was carried out based on the lot 180519391 and 180622391.Based on the results of dhr analysis and reserve samples evaluation, there was no abnormality found on the reported product lot.We would like to emphasize that our manufacturing process was within control and all our products met the jms qa outgoing inspection criteria prior to market release.The user facility pct did not report any problems with luers when pct tightened the connection administering normal saline and continue to return the blood.The clinical manager reported that the leak was due to a loose connection and suspects that the luer connector was not tightened properly during setup.Nonetheless, briefing was conducted on (b)(4) 2018 to all related operators and inspectors for their awareness on the reported adverse event.
 
Event or Problem Description
A hemodialysis patient scheduled 3.75 hour hemodialysis treatment was initiated at 11:40am.B/p 122/73, pulse 92.At 12:26, b/p was 103/43, pulse 89; 300 ml normal saline was administered.Normal saline was administered over the next 2 hours for hypotension, totaling 1700ml.When discontinuing treatment at 14:32, the pct picked up the venous bloodline and noted it was not securely tightened to the fistula needle and was leaking blood.The pct tightened the connection to administered normal saline and continue to return the blood.Blood was noted on the floor; no blood was noted on the front of the patient, chair, or chairside table.It appeared blood was dripping on the outside of his arm to the floor.600ml normal saline was administered.Patient did not lose consciousness at any time.Ems was called and the patient was transported to the hospital and admitted.Upon discharge the dialysis facility, the patient was awake and alert, and b/p was 114/48; pulse 89; resp 17; temp 97.5.Patient received 3 units of packed red blood cells (prbcs) during the hospitalization.He was discharged from the hospital (b)(6) 2018, returning for hemodialysis on (b)(6) 2018.
 
Event or Problem Description
A hemodialysis patient scheduled 3.75 hour hemodialysis treatment was initiated at 11:40am.B/p 122/73, pulse 92.At 12:26, b/p was 103/43, pulse 89; 300 ml normal saline was administered.Normal saline was administered over the next 2 hours for hypotension, totaling 1700ml.When discontinuing treatment at 14:32, the pct picked up the venous bloodline and noted it was not securely tightened to the fistula needle and was leaking blood.The pct tightened the connection to administered normal saline and continue to return the blood.Blood was noted on the floor; no blood was noted on the front of the patient, chair, or chairside table.It appeared blood was dripping on the outside of his arm to the floor.600ml normal saline was administered.Patient did not lose consciousness at any time.Ems was called and the patient was transported to the hospital and admitted.Upon discharge the dialysis facility, the patient was awake and alert, and b/p was 114/48; pulse 89; resp 17; temp 97.5.Patient received 3 units of packed red blood cells (prbcs) during the hospitalization.He was discharged from the hospital on (b)(6) 2018, returning for hemodialysis on (b)(6) 2018.
 
Additional Manufacturer Narrative
Exemption number: e2010016.Jmss (manufacturer) is submitting the report on behalf of jmsna (importer).Our manufacturing process was within control and no abnormality was found on the given product lot.The product lot met all the qa outgoing inspection criteria prior releasing to the market.Based on the results of reserved samples evaluation and dhr analysis, there was no abnormality found on complaint lot.Investigation was carried out based on the lot: 180519391 and 180622391.Based on the results of dhr analysis and reserve samples evaluation, there was no abnormality found on the reported product lot.We would like to emphasize that our manufacturing process was within control and all our products met the jms qa outgoing inspection criteria prior to market release.The user facility pct did not report any problems with luers when pct tightened the connection administering normal saline and continue to return the blood.The clinical manager reported that the leak was due to a loose connection and suspects that the luer connector was not tightened properly during setup.Nonetheless, briefing was conducted on 5th dec 2018 to all related operators and inspectors for their awareness on the reported adverse event.This submission has been resubmitted due to lot#.Date recieved by manufacturer changed from 12-apr-2018 to 04-dec-2018.

Brand Name
WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP
Common Device Name
JMS WINGEATER A.V.FISTULA NEEDLE SET
Manufacturer (Section D)
JMS SINGAPORE PTE LTD
440 ang mo kio industrial pk 1
singapore, 56962 0
SN  569620
MDR Report Key8182752
Report Number3002807350-2018-00010
Device Sequence Number19237669
Product Code FIE
UDI-Device Identifier08888483005291
UDI-Public08888483005291
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
Report Date (Section F) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2018
Device Model Number820-5002-33
Device Lot Number180622391
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/04/2018
Device Age6 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer11/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient Weight102